# SDR DALA2019111296582

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,247 hours, 21,981 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Closeout Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSE OUT ANGLE CRACKED AT INBD UPPER AREA IN PYLON AS SEEN THROUGH PANEL 436AL. REPLACED PYLON CLOSE OUT ANGLE (LP 1351374)
